# SDR DLM88950603

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 4608000307
- Condition: Inop
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 100 KNOTS, BOTH AHRS FAILED.  FAILURE OCCURRED AFTER HITTING A BUMP ON RUNWAY.  ABORTED TAKEOFF.  REPLACED NR 1 AHRS AND RESEATED NR 1 AHRS.  CHECKED SECURITY OF CADC, SYMBOL GENERATOR AND DFGC NR 1 AND NR 2, OPERATION NORMAL.
